# SDR CALA2010081600390

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,933 hours, 15,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M736
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON IN REAR OF AIRCRAFT, FRONT LIGHTS OFF WITH ALL SWITCHES IN NORMAL POSITION.  REMOVED AND REPLACED M736 & M737 EMERGENCY LIGHTS POWER SUPPLIES AND BATTERY PACKS.  REF AMM 33-51-00 & 33-51-07.  EMERGENCY LIGHTS CHECK GOOD.
